# SDR GTIA2021111836126

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 16,927 hours, 7,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28248
- Condition: Inoperative
- Location: Zone 900
- Part time: 4,304 hours, 1,831 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R&R MEGAPHONE IAW AMM 25-65-00. OPS CK GOOD.
